Is Dianorm-M- and Biostar Gold effective for weakness in diabetes?
Therefore need the know the following:
1)Is the prescribed medication is right line of treatment, if yes then how long do i need to continue with the same
2)Do i need to change the medicine
3)Is the sugar level high because test was performed immediately after eating light snacks and i need to wait for some time to perform test
4)My weight is also 46.4 kg as being 63yrs old is it ok or not?
5)What all food/fruits can i take and in case feeling hungry sometimes what all should i take?
HbA1C value is better indicator to set the dose.
Hi Mam, I had gone through your query and understood your concerns.
Dear Mam, The weakness is due to the high sugar levels. Once they are controlled, the weakness reduces. Tab.Dianorm-M is an effective anti diabetic drug. The blood sugar level you have given is high. But you have mentioned that its taken just after snacks. There is a chance of hike in blood sugar level a bit due that cause. But the value of 574 is anyway higher.
If I were your treating doctor, I would advice you HbA1c test which gives the average sugar levels during the past 3 months. If that is higher than 7.0%, then I would prescribe another anti diabetic drug like Voglibose 0.3mg. or Gliptines along with the present medication and see for the control of sugar levels for 3-4 weeks. The increase of dose is done until the sugar levels are under control and continue the same medication. You can discuss these changes with your treating doctor.
Regarding weight, is nothing to worry. Its OK.
You can eat fruits like Papaya, Guava. You can also take sugar less snacks now specially available for diabetics.
Hope this guides you. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. If you do not have any clarifications, you can please close the discussion and rate the answer. Thank you.
Wishing you good health.
Dr Phanindra Dulipala.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Diabetic seizure after effects
- Instaflex side effects for diabetics
- Diabetes fatigue and weakness
- Groggy nausea weakness diabetes
- Diabetes legs feel weak
- Taking dianorm for diabetes how to decrease level
- Jaggery effects on diabetes
- Weak heart and diabetes
- Weak legs due to diabetes
- The effects of diabetes